MathSciNet Relay Station
MathSciNet bibliographic data
MR2966889 33C47 (33C45 42C05)
de Jesus, M. N.; Petronilho, J. Sobolev orthogonal polynomials and $(M,N)$-coherent pairs of measures. J. Comput. Appl. Math. 237 (2013), no. 1, 83–101.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement